Missouri, 2017

Tornado and Hail in Missouri, March 1, 2017

March 1, 2017 · NWS SGF · 40 events in 22 counties and zones

Strong to severe thunderstorms impacted much of the region from the afternoon of February 28 through the early morning hours of March 1, 2017. These storms produced numerous reports of large hail and damaging wind as well as three small tornadoes across the Missouri Ozarks.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$48,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Strong to severe thunderstorms impacted much of the region from the afternoon of February 28 through the early morning hours of March 1, 2017. These storms produced numerous reports of large hail and damaging wind as well as three small tornadoes across the Missouri Ozarks.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Feb 28, 11:14 PM CST, 46 minutes earlier.

Area forecast discussion, Feb 28, 11:14 PM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1114 PM CST Tue Feb 28 2017

.SHORT TERM...(Late Afternoon through tonight)
Issued at 1254 PM CST Tue Feb 28 2017

The setup for severe thunderstorm potential remains complicated
through tonight. In the larger scale, a broad trough of low
pressure is emerging from the Rockies with the main trough axis
just clearing the Continental Divide. There are several weak
perturbations/waves ahead of this main trough axis which are
lined up from the southern Plains into the Missouri Ozarks.

At the surface, low pressure is deepening over the Oklahoma
Panhandle. A frontal boundary extends northeast from the low to a
secondary area of low pressure across eastern Iowa. South of this
front, strong warm air and moisture advection continues. Lower 60s
dew points have made it into southern Missouri. This low level air
mass will continue to improve as we get into this evening and
overnight.

The main initial question will be cap strength. We have seen a few
cells develop in areas that have seen partial clearing. This may
be on the northern extent of an elevated mixed layer (EML). We
will get a better feel for this EML with a special RAOB which has
just been released. Where this EML is present, steep mid-level
lapse rates are present.

As we go forward from late this afternoon into this evening,
isolated to widely scattered thunderstorm development will be
possible within the established warm sector. These storms would
tend to be supercells with very strong large scale shear in place.
Large hail (possibly larger than golf balls) will be the main
potential hazard. Additionally, low level wind shear will rapidly
increase starting early this evening. This will lead to increased
supercell tornado potential.

From late this evening into the overnight period, large scale lift
will begin to increase as that main trough axis approaches along
with a short wave trough ejecting from the southern Plains.
Thunderstorm coverage will then become highly dependent on whether
or not we see a slight increase in capping strength due to evening
cooling. Models tend to over-strengthen capping inversions within
the warm sector in setups like this. Thus, we very well may need
another special balloon release this evening.

Any cells that can get going in the warm sector from later this
evening into the overnight period will pose a risk for all modes
of severe storms...including tornadoes. We remain concerned with
areas of south-central Missouri where shear/CAPE profiles will be
supportive of stronger and potentially longer track tornadoes. The
potential for very large hail will also persist.

Between 9 and 11 PM, we then expect a squall line to develop and
push into southeastern Kansas and west-central Missouri along an
advancing cold front. Damaging straight line winds will be the
main potential hazard with this line as it moves southeast across
much of the Missouri Ozarks. There will also be a mesovortex
tornado threat with any bows along this line which surge to the
east and northeast.

.LONG TERM...(Wednesday through Tuesday)
Issued at 1254 PM CST Tue Feb 28 2017

Surface high pressure will be filtering into the region behind
the cold front Wednesday through Thursday morning. This will
keep temperatures Wednesday in 50s for highs and allow overnight
temperatures to fall into the upper 20s across the area, making
for more seasonable conditions for this time of year. Skies will
also clear allowing for some frost to develop for parts of the
region.

The upper level flow across the region Wednesday night after the
frontal passage through the end of the week will remain
northwesterly with additional surface highs moving over the
Ozarks Thursday and again Friday. This will keep clear skies
across the area with temperatures in the middle and upper 50s to
around 60 degrees during the afternoon and around 30 degrees in
the mornings.

A weak and quick moving upper ridge will slide over the region
for Saturday allowing temperatures to rise into the 60s as breezy
southerly winds return. These southerly winds will also bring Gulf
moisture back into the region.

Models are indicating a cold front that will move through the
region most likely on Monday, however, significant timing
differences are noted on all the models. Some have the front and
precipitation impacting the Ozarks as early as Sunday afternoon
or Sunday evening (Canadian) to as late as Monday evening (GFS).
Will keep an eye on this period and feature going forward and for
now will target Monday as the potential for another round of
showers and thunderstorms.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1110 PM CST Tue Feb 28 2017

Multi-cellular strong to severe convection has developed along the
cold front across west central MO into southeast KS. These storms
should gradually congeal into a squall line overnight. Still
looking at convection affecting the TAF sites between 06z and
09-10z, but there will be a one to two hour window of convection
at each site as these storms should quickly push through.
Expecting MVFR to IFR during the storms and VFR conditions outside
of the convection. Winds will remain gusty through much of the day
Wednesday and could see some severe wind gusts through the
convection pushing through. Winds will diminish after sunset on
Wednesday.

&&

.CLIMATE...
Issued at 230 AM CST Tue Feb 28 2017

Here are today's record high temperatures:

SGF...77/2006
JLN...78/2006
UNO...77/1955
VIH...75/2006

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Hatch
AVIATION...Lindenberg
CLIMATE...Hatch
Hazardous weather outlook, Feb 28, 7:33 PM CST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
733 PM CST Tue Feb 28 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
733 PM CST Tue Feb 28 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Limited Non thunderstorm wind risk.

DISCUSSION...

The coverage of storms will increase later this evening into the
overnight hours as cold front begins to push into the region.

Storms which do develop will have the potential of producing hail
to the size of tennis balls, damaging wind gusts up to 70 mph and
tornadoes.

Storms should end from northwest to southeast after the front
pushes through overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

An elevated fire weather risk will impact the outlook area at
times from Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in the next three hours for
parts of west central Missouri into extreme southeast Kansas. The
severe potential will then spread southeast overnight across the
remainder of the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Feb 28, 11:25 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             ARMA                    37.54N 94.70W
02/28/2017  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

            .

&&

BURCHFIELD
Local storm report, Feb 28, 11:29 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HAIL             ARCADIA                 37.64N 94.62W
02/28/2017  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            .

&&

BURCHFIELD
Local storm report, Feb 28, 11:48 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             COLUMBUS                37.17N 94.84W
02/28/2017  E1.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

            .

&&

BURCHFIELD
Local storm report, Feb 28, 11:50 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             OSCEOLA                 38.05N 93.70W
02/28/2017  E1.50 INCH       ST. CLAIR          MO   FIRE DEPT/RESCUE

            ALSO HAD 40 TO 50 MPH WIND GUSTS.

&&

BURCHFIELD
Local storm report, Feb 28, 11:54 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             3 SE OSCEOLA            38.02N 93.67W
02/28/2017  E1.00 INCH       ST. CLAIR          MO   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL COVERING THE HIGHWAY SOUTH OF OSCEOLA

&&

MGRIFFIN
Local storm report, Feb 28, 11:55 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     HAIL             SHELDON                 37.66N 94.29W
02/28/2017  E1.00 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

BURCHFIELD

The radar

The Pleasant Hill radar (KEAX), 95 km away, was scanning. The volume nearest the first event began at 06:00 UTC.

Open the radar archive at this moment

Event by event

21 thunderstorm wind, 18 hail, 1 tornado. Local standard time, as filed.

Hail, Benton

When
March 1, 12:00 AM CST
Where
Benton County, 2.79 mi WNW of Cole Camp
Measured
1.25 in hail
Reported by
CoCoRaHS
Coordinates
38.480, -93.250

Hail, Hickory

When
March 1, 12:06 AM CST
Where
Hickory County, 0.69 mi S of Quincy
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
38.010, -93.470

Hail, Jasper

When
March 1, 12:08 AM CST
Where
Jasper County, 0.88 mi SE of Oronogo
Measured
0.88 in hail
Reported by
Public
Coordinates
37.190, -94.470

Hail, Morgan

When
March 1, 12:10 AM CST
Where
Morgan County, 2.14 mi NNW of Gravois Mills
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
38.350, -92.830

This hail report was from a picture on social media.

Hail, Newton

When
March 1, 12:20 AM CST
Where
Newton County, 0.55 mi E of Saginaw
Measured
1.25 in hail
Reported by
Public
Coordinates
37.020, -94.470

Thunderstorm Wind, Hickory

When
March 1, 12:22 AM CST
Where
Hickory County, 2.34 mi SSW of Elkton
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
37.820, -93.450

Hail up to the size of nickels and wind gusts up to 60 mph were reported.

Hail, Hickory

When
March 1, 12:25 AM CST
Where
Hickory County, 1.29 mi ENE of Nemo
Measured
1 in hail
Reported by
Public
Coordinates
37.880, -93.260

Winds of 50 to 60 mph were estimated.

Thunderstorm Wind, Dade

When
March 1, 12:25 AM CST
Where
Dade County, 2.82 mi N of Greenfield
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
37.460, -93.840

Several trees were blown down about three miles north of Greenfield.

Hail, Newton

When
March 1, 12:30 AM CST
Where
Newton County, 0.69 mi N of Saginaw
Measured
1 in hail
Reported by
Public
Coordinates
37.030, -94.480

This hail report was from mPING.

Thunderstorm Wind, Jasper

When
March 1, 12:30 AM CST
Where
Jasper County, 0.88 mi SE of Carthage
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
37.160, -94.310

A middle school had a roof blown off.

Tornado, Dallas

When
March 1, 12:30 AM CST to 12:31 AM CST
Where
Dallas County, 1.75 mi WNW of Buffalo Arpt to 1.06 mi NNW of Buffalo Arpt
Rating
EF0
Path length
1 mi
Path width
100 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
37.684, -93.107

A brief EF-0 tornado touched down north of Buffalo. Several trees were blown down as well as numerous large tree branches. There was damage to several outbuildings and barns. One barn was completely destroyed. A truck was severely damaged from debris. One home had severe roof damage.

Hail, Newton

When
March 1, 12:31 AM CST
Where
Newton County, 0.88 mi NW of Tipton Ford
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
36.990, -94.430

Thunderstorm Wind, Polk

When
March 1, 12:38 AM CST
Where
Polk County, 2.19 mi W of Karlin
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.570, -93.490

Several large tree limbs were blown down on WW Highway.

Hail, Camden

When
March 1, 12:50 AM CST
Where
Camden County, Beach
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
38.150, -92.620

A wind gust of 55 mph was measured with this hail report.

Hail, Christian

When
March 1, 1:00 AM CST
Where
Christian County, 2.76 mi E of Billings
Measured
1.5 in hail
Reported by
Public
Coordinates
37.070, -93.520

This hail report was from a picture on social media.

Hail, Greene

When
March 1, 1:00 AM CST
Where
Greene County, Ash Grove
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.320, -93.580

Thunderstorm Wind, Laclede

When
March 1, 1:00 AM CST
Where
Laclede County, 0.69 mi S of Conway
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
37.490, -92.830

Tin from a roof of a barn was blown into power lines. Power poles were broken.

Thunderstorm Wind, Dallas

When
March 1, 1:00 AM CST
Where
Dallas County, 0.55 mi W of March
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
37.520, -93.090

A hay barn was destroyed.

Hail, Lawrence

When
March 1, 1:05 AM CST
Where
Lawrence County, 0.55 mi E of Mt Vernon
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.100, -93.820

Thunderstorm Wind, Camden

When
March 1, 1:07 AM CST
Where
Camden County, 3.52 mi SW of Wet Glaize
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
37.880, -92.570

A garage was blown apart on Pritchett Road.

Hail, Greene

When
March 1, 1:17 AM CST
Where
Greene County, 2.15 mi NW of Fair Grove
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.400, -93.180

Thunderstorm Wind, Greene

When
March 1, 1:18 AM CST
Where
Greene County, Fair Grove
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.380, -93.150

Several medium size trees were blown down blocking Farm Road 209 near Fair Grove.

Hail, Christian

When
March 1, 1:19 AM CST
Where
Christian County, 1.1 mi E of Billings
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.070, -93.550

This hail report was from the Billings Police Department.

Hail, Barry

When
March 1, 1:22 AM CST
Where
Barry County, Purdy
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.820, -93.920

Hail, Greene

When
March 1, 1:22 AM CST
Where
Greene County, 0.55 mi E of Battlefield
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.120, -93.370

Thunderstorm Wind, Pulaski

When
March 1, 1:24 AM CST
Where
Pulaski County, 2.14 mi NNW of Bloodland
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
37.710, -92.160

A 60 mph wind gust was measured at the KTBN AWOS.

Thunderstorm Wind, Pulaski

When
March 1, 1:28 AM CST
Where
Pulaski County, 1.78 mi WNW of Hooker
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.880, -92.080

A tree was blown down across Highway 28. Dime size hail was also reported.

Thunderstorm Wind, Pulaski

When
March 1, 1:34 AM CST
Where
Pulaski County, 2.14 mi NNW of Bloodland
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
37.710, -92.160

Hail, Webster

When
March 1, 1:35 AM CST
Where
Webster County, 1.3 mi ESE of Niangua Jct
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.390, -92.830

Thunderstorm Wind, Pulaski

When
March 1, 1:35 AM CST
Where
Pulaski County, 1.29 mi WSW of Devils Elbow
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.840, -92.090

Several trees and power lines were blown down. A small shed was destroyed.

Hail, Wright

When
March 1, 2:08 AM CST
Where
Wright County, 0.55 mi E of Hartville
Measured
1 in hail
Reported by
Public
Coordinates
37.250, -92.510

Thunderstorm Wind, Douglas

When
March 1, 2:20 AM CST
Where
Douglas County, 0.88 mi NW of Ava
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.960, -92.660

A large tree limb was blown on to a house.

Thunderstorm Wind, Douglas

When
March 1, 2:24 AM CST
Where
Douglas County, 2.16 mi SW of Ava Muni Meml Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.950, -92.710

Small tree limbs were blown down west of Ava.

Thunderstorm Wind, Taney

When
March 1, 2:32 AM CST
Where
Taney County, 0.69 mi S of Branson
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
36.640, -93.220

A large tree was blown down in downtown Branson.

Thunderstorm Wind, Taney

When
March 1, 2:38 AM CST
Where
Taney County, 1.11 mi E of Forsyth
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.680, -93.100

Several trees were blown down along Highway 160 east of Forsyth.

Thunderstorm Wind, Douglas

When
March 1, 2:41 AM CST
Where
Douglas County, 4.42 mi E of Ava
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.950, -92.570

Two trees were blown down on East Highway 14.

Thunderstorm Wind, Douglas

When
March 1, 2:48 AM CST
Where
Douglas County, 2.76 mi S of Vanzant
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.930, -92.320

Small tree limbs were blown down in Drury.

Thunderstorm Wind, Texas

When
March 1, 2:58 AM CST
Where
Texas County, 1.1 mi E of Summersville
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
37.180, -91.660

Several power lines were blown down in Summersville.

Thunderstorm Wind, Howell

When
March 1, 2:59 AM CST
Where
Howell County, 0.69 mi S of Willow Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.990, -91.970

A roof of a grocery store was severely damaged in Willow Springs.

Thunderstorm Wind, Oregon

When
March 1, 3:03 AM CST
Where
Oregon County, 0.56 mi E of Thayer
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.520, -91.540

Small tree limbs were blown down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2017Every state in 2017This day in weather historyThe tornado archive for Missouri, 2017Warnings in Missouri, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 675191, 675192, 675193, 675194, 675195, 675228, 675196, 675209, 675197, 675211, 675227, 675198, 675210, 675199, 675200, 675201, 675219, 675223, 675202, 675214, 675203, 675212, 675204, 675205, 675206, 675229, 675213, 681285, 675207, 675224, 675208, 675225, 675215, 675220, 675218, 675226, 675216, 675221, 675222, 675217.